# SDR MALA090141

- Difficulty date: November 19, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 9,017 hours, 8,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY LIGHTS BATTERY PACK INOP. REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY PACK IAW MM 33-51-04-000-801 AND -400-801.
